# SDR AMTA200301226

- Difficulty date: September 24, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N554TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE TRAILING EDGE ASSYMETRY LIGHT CAME ON.  WHEN FLAPS WERE MOVED FROM 20 DEGREES TO 5 DEGREES THE LEFT T/E FLAP INDICATOR MOVED TO 15 DEGREES PLUS THE RT T/E IND REMAINED AT 20 DEGREES.  REMOVED AND REPLACED RIGHT OUTBOARD T/E FLAP POSITION TRANSMITTER IAW 27-58-03-4.  PERFORMED TEST OF TRANSMITTER IAW APPROPRIATE SUBTASKS. SYSTEM TEST GOOD.  (M)
